# SDR IPXA2023052380501

- Difficulty date: May 10, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 65,306 hours, 21,947 cycles
- System (JASC): 5200 · Doors
- Part: Guard
- Part number: 141T6300Y8
- Part serial: NA
- Condition: Cracked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - CRACK - GUARD ASSY, MEC ACCESS DOOR R/H CUTOUT AREA. (REPLACE) PAPER REVIEW OK
